Jump to content
Rabe

Rabe: how to taper and adjust Viibryd while on Clonazepam

Recommended Posts

Rabe

@wantrelief Thank you.  I hope you are doing ok as well....how are you doing?  I am really tired and today has been challenge but understandable I guess. Hoping tomorrow is better.  Blessings to you want relief!!!💜

Share this post


Link to post
Rabe

Parts of days I feel I can do this and then, like this morning, so agitated and so so depressed and I fear that I cannot, that my body cannot.  It is hard to push back on such intense overwhelming thoughts and feelings.  I dont want to eat, I hate what I see in the mirror, I dont know who I am anymore...that person is simply gone in every way.  I say prayers for us all. 💜

Share this post


Link to post
Rosetta

You had a stressful day at the doctor even though it turned out ok.  That's going to affect you.  You are doing fine, Rabe.  I know it doesn't feel like it.  Try to look at it as this being a time to rest.  The stress begets the agitation and the depression, too.  It will pass.  In the meantime you can't change it and you have no responsibility to change it.  Your only responsibility is to take care of yourself.  Force something to eat down.  Make sure you are hydrated.  Then distract.  I know exactly what you are going through.  The parent teacher conference riled up my system.  I'm starting to feel a little bit better each day.  Try to remember that you now know your doctor is beginning to understand your problem.  That is huge!  You are going to be ok.

Share this post


Link to post
Rosetta

 

Share this post


Link to post
Rabe

@RosettaI don't wake up early....at round 1030 I just get so agitated and depressed.  I force food with the Viibryd and at bout 130 am better and now some better as well.  This scares me.  It is like two drugs are now a problem...I feel the agitation and depression subside after the Viibryd and then return around 430ish....thank you for your thoughts Rosetta.  Just horrible to feel hooked on two drugs.  Wanted to see my family but thats not going to happen...very down but at least the SI has passed.  Hugs! 💜 

Share this post


Link to post
Rabe

@Rosetta I just wanted to say thank you again...your wisdom is always helpful.  Im sorry I just complained back ... UGH!  this too shall pass.  I hope your day is going well Rosetta and that you found some good time with your family and with you.  Take care! 💜

Share this post


Link to post
Rosetta

I understand.  It's miserable.  I'm getting through the day.  It's sad that I'm not enjoying my life, but someday I will again.

Share this post


Link to post
Rabe

I'm sad for and with you Rosetta.  I wanted to see Nina and Evie today but is what is.  I hope someday these drugs are not dispensed and used as they are.....hope you had some time with your family.💜

Share this post


Link to post
Rabe

I used to be very good at distracting...life is a distraction...a fun one.  I find I dont distract well now.  

Share this post


Link to post
Rabe

I was wondering if anyone who takes Clonazepam gets chills and frequency after taking it?

Share this post


Link to post
Rabe

Today has not let up at all. I had about 2 hours where I got up and moved around because felt even bit better. I did not get out to fill the bird feeders...poor babies.  My stomach feels like it is torn apart, I have not been able to eat much and when I do things just dont digest.  My ears ring so loudly, my joints and muscles are so painful, I have been crying on and off all day.  I have not answered the phone or stepped out the door I have felt so sick...feel like I'm in prison.  I used to feel like that years ago with the panic disorder....like a caged bird...even with the cage door open I could not go out.

I fear and feel such a sadness that I may never fly, literally or otherwise,  again and I ache for myself and the family I love.  This is a journey I would wish on no one.  

I did find some videos online that were helpful in that I could hear a voice actually saying this will get better, do not quit.

I listened to it over and over.  I have been trying to needlepoint but find it hard because my elbow is so painful....but am doing it anyway to try to distract.

The nostril yoga breathing seems to help at times a little.

Every medicine I take seems to make me feel sicker...perhaps my stomach.  Praying tomorrow might be bit better....my daughter would come here, but dont want them here with me like this...not good for anyone.  Yesterday was better so tomorrow could be as well.

Love to all!  Thinking about you!💜

Share this post


Link to post
wantrelief

Oh Rabe, I am so very sorry to hear how badly you felt today.  This is all so scary.....we will get better though, it won't always be like this even if it feels that way.  Lot of hugs - WR.

Share this post


Link to post
Carmie

Hi Rabe, 

 

Im really struggling to think today but I wanted to pop by and say I’m soooo sorry you’re feeling so sad n downhearted. 

 

We will get there one day, we really will💚💚💚💚

Share this post


Link to post
Rabe

@wantrelief Thank you for that...I haven't felt this sick in some time.  Hugs to you too wr!💜

Share this post


Link to post
Rabe

@Carmie Hugs to you Carmie! 💜

Share this post


Link to post
Rabe

I have the cortisol (sweating and hot) earlier in morning...when it is still dark.  Later I am thirsty and tired and my heart is out of rhythm...this has been happening for quite some time now...sometimes when I want to walk, or am driving, or middle of night awakens me....this morning again about 9...it all varies I guess.  Have had LV non coronary ischemic changes since 2000...I often wonder now with it happening often after I take the Clonazepam or  during night or in morning from higher dose if it is related to it in some way....IDK.  But am tired.  Love to all!💜

Share this post


Link to post
Rosetta

My heart breaks for you, Rabe.  All my love, Rosetta

Share this post


Link to post
Rabe

@Rosetta Hugs Rosetta!  Im lost.  Every one of my meds...feel sick after all of them....mainly Clonazepam and Premarin...just feel pretty awful.  Thank you for your thoughts.  I dont know what to do except hope it passes.

Share this post


Link to post
Rabe

Well, no, the Viibryd made me SO SO tired after talking it...laid in bed til 230.  UGH!  That happened once before.  Hopefully this is a 'once' again.  Feel so reactive to everything.  Couldnt eat much again today...gets ridiculous!  💩

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.